# SDR DALA2019042282570

- Difficulty date: April 18, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 56,210 hours, 18,559 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Safety Wire
- Condition: Out Of Position
- Location: Window Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HEARD AND OBSERVED SPARKS  & SMOKE COMING FROM THE SIDEWALL AREA,  JUST AT THE BASE OF THE F/O CHART HOLDER.  SHUT OFF WINDOW HEAT ON RT SIDE. SMOKE & SPARKS STOPPED.  IAW WDM 30-41-12. FOUND SAFETY WIRE ARCING NEAR TERMINALS 1 AND 2 ON TB5038. REMOVED THE SAFETY WIRE AND INSPECTED TB5038. NO DAMAGE FOUND. WINDOW HEAT CHECKED GOOD IAW AMM 30-41.
